It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 87 for personal detoxing. (0.006 seconds)


... Are both of you detoxing together? ... (35 replies)
... He wants to take the physical part back, he is hurting bad tonight, we are both in pretty bad shape, cant even get to a meeting tonight, I had my depo today, it was horrible, and i still ahve so much other stuff going on, job crap, and we are trying just notto anwser the phone and it make it 1 min at time, we went out and bought those vitamins,try explaining that recipe to... (35 replies)
... e day and I was with him at night. He felt better after about 7 days. The first 4 days he didn't leave his bed. He only drank gatorade. This was his second time detoxing from OXY's. He did it once two years ago. That time he got so dehydrated he had to go to the hospital. Make sure no matter how bad you feel you stay hydrated. ... (35 replies)

... ust wanted to put that out there for you. I hope I haven't offended you. I often feel like I should NOT speak up on this board simply because I do not have any personal experience with addiction, and don't want to offend anyone. But at the same time, I just hate to see you suffer needlessly. ... (20 replies)
... lorezepam does help....Cloinide waist of time I am talking from personal expierence. check this out it shows all the signs you should expect and for how long . ... (9 replies)
... yes, I agree Royal. Do not withraw your son from both medications at once. I think (from personal experience) he should withdraw from the vicodin and then the valium. THey are totally different drugs and I had a seizure once trying to come off everything at once - actually the two you are talking about. Ended up in the ER and was not pleasant. The vicodin first - keep... (19 replies)
... Chrissy, I can in a way imagine what you are going through and I can tell you it will get better. My DOC was also prescribed by a pain management doctor, and your story rings a tiny bell of warning since there SOUNDS to be some similarities.....and our stories very easily COULD have been a LOT MORE similiar. Let me explain. I had spinal surgery in February 2005, but... (19 replies)
... gross. I never got to my hands, but I'm sure if I'd kept going that would have been the next casualty. It's always amazed me how one can descend into one's own personal hell, and if it's a gradual descent, not even notice that you're completely bizarre compared to normal people. ... (17 replies)
... d's are a personal experience and we all handle things differently. ... (2 replies)
... I entered through my local hospital ER with bad vital signs, because you must be warned that just detoxing on your own for some people can be dangerous, depending on your health conditions if any. ... (26 replies)
... Overheard some people in an ER the other night (was there for a bleeding ear), and talked to them (their family member had a seizure at a detox place, where he'd been before, with a history of another seizure at the same place while detoxing- both times he was injured-- they were talking right in front of me, and we had a good discussion about his situation- they seemed... (14 replies)
... Listen, it is my personal belief that if you have an addicting personality, than anything can be your drug of choice. ... (9 replies)
... tuation is complicated by the fact tht you are taking high levels of several different drugs . It is difficult to detox from any one of them. In my opinion and personal experience, benzodiazepines are the hardest to detox from, followed by the Tramadol, followed by Vicodin. ... (6 replies)
Changes/Sub
May 29, 2004
... mistake the got the Dr. mad. Maybe it was for the best in a way, because I didn't like this Dr. from the moment I met him. Found another when I was "inpatient" detoxing from suboxone. ... (9 replies)
Insurance fears
Mar 4, 2004
... So...for myself...being in a hospital, where detoxing is structured and group meetings encouraged, etc.....I would not choose that unless I felt I just could not do it on my own. ... (5 replies)
... Now as for your issues, the first thing I need to say and this is only speaking from my personal experience is that is is so important to be honest with friends and family and Doctors of what is going on with you and all the meds. ... (14 replies)
... be feeling better physically than I do. And my emotional state is certainly not the best either. I have a perpetual melancholy feeling and all the hobbies and personal activities that used to bring me such joy now mean nothing to me. ... (10 replies)
... those days, 37 years ago. After the electric shock treatments they sent her home where about one week later she had a grand mall seizure and nearly died, she was detoxing from the valium. It was a horrifying experience. I have never forgotten it. ... (14 replies)
... I am not a medical professional. These are only options that worked for me during my own personal detox. They are posted in an effort to share information regarding possible OPTIONS that worked for me and may help others. They are NOT recommendations. ... (1 replies)
Suboxone
May 4, 2011
... The pain is real I do have pain but for the first week I was detoxing the pain was literally 20x worse and I learned it's all in my head... after a few days the pain was gone. ... (41 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 09:42 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!